MathSciNet Relay Station
MathSciNet bibliographic data
MR1057441 14L30 (14M17 55N91)
Bifet, Emili; De Concini, Corrado; Procesi, Claudio Cohomology of regular embeddings. Adv. Math. 82 (1990), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement